Local existence for an isentropic compressible Navier-Stokes-$P1$ approximate model arising in radiation hydrodynamics
Bull. Korean Math. Soc. 2020 Vol. 57, No. 4, 921-932
https://doi.org/10.4134/BKMS.b190602
Published online December 4, 2019
Printed July 31, 2020
Jishan Fan, Yuxi Hu, Gen Nakamura
Nanjing Forestry University; China University of Mining and Technology; Hokkaido University
Abstract : In this paper we prove the local existence of strong solutions to an isentropic compressible Navier-Stokes-$P1$ approximate model arising in radiation hydrodynamics in a bounded domain with vacuum.
Keywords : Local existence, Navier-Stokes-$P1$, vacuum
MSC numbers : Primary 35Q30, 35Q35, 35B25
Supported by : This work was financially supported by NNSFC under grant no. 11971234, 11701556
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd